Discussions that mention prednisone

Allergies board


I have also suffered from extreme heartburn. Does anyone else have this also? With me, this came out of an extremely stressful experience about 2 years ago. Since then, I have had chronic hives and heartburn pretty much daily. My hands feel like they are on fire. I hope I am in the right place.

My experience has been major antihistamines(I am up to about 360mg of allegra, zyrtec, hydroxozine, as well as prilosec for the heartburn). I was on prednisone and that helped me a bit, but then my face would swell and bubble up and I had to go to the emergency room a couple of times. I finally went to an allergist who immediately told me to ween off the prednisone.

He then put me on low dosages of cyclosplorine( i ended up at 300mg per day.) and that helped immensely. I took it with the antihistamines and I felt like this was in remission.

Unfortunately, one of the cautions of the cyclosplorine was a high liver count, which I had, so I had to be taken off it. Since then, the hives, heartburn, fatigue and burning hands have all come back.

I have also been tested for celiac disease and also found I was wheat intolerant. Has anyone else had these problems?